# SDR CALA9600994

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RADIUS OF ANGLE AT OUTBOARD UPSTOP BLOCK ON NR 8 LEADING EDGE SLAT.  A 1.5 INCH CRACK WAS ALSO FOUND IN RADIUS OF ANGLE AT INBOARD UPSTOP BLOCK ON NR 8 LEADING EDGE SLAT.  THE CRACKED AREAS WERE CUT OUT, REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 51-10-4.
